# SDR SWAA991350

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25127
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED, STA 157.10 AT REAR SPAR.  REPAIRED SKIN PER ER NR 99-5774.
